# SDR CA040623002

- Difficulty date: June 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 30,131 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Dump Valve
- Part number: 586982
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AS COLLECTIVE WAS LOWERED FLIGHT CREW HEARD A (WHOOSH) SOUND FOLLOWED BY AN ENG N1 UNDER-SPEED WARNING AUDIO. FLIGHT CREW VERIFIED ENG, IMMEDIATELY EXECUTED AN IN-FLIGHT SHUTDOWN OF NR 1 ENG TO PREVENT OVER-TEMP CONDITION. WITH NR 1 ENG SHUTDOWN, AC RETURNED TO ITS SERVICE AREA WITHOUT FURTHER INCIDENT. INSP OF  ENG,  ITS RELATED CONTROL LINKAGES REVEALED NOTHING ABNORMAL.  ENG FUEL PRESSURIZING, DUMP VALVE (P&D VALVE) WAS CHANGED AS A STANDARD PROCEDURE IN A SOFT STALL OCCURRENCE. ADDITIONALLY, FCU WAS ALSO CHANGED AS PRECAUTIONARY MEASURE. ENG WAS RESTARTED, GROUND-RUN, FOUND TO BE ACCEPTABLE AC WAS RELEASED FOR FLIGHT. THE SUSPECT COMPONENTS WERE RETURNED TO MFG FOR INTERNAL INSPECTION, EVALUATION.
